# SDR SWAA2021111542799

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737*
- Aircraft serial: 27864
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 6 FASTENER HOLES WITH CRACKS. ; FOND 6 FASTENER HOLES WITH CRACKS ON 194E PANEL. / [01] REPLACED 194E PANEL
